Sándor Kiss
Sándor Kiss
Verified email at math.bme.hu
Title
Cited by
Cited by
Year
Bloom filter with a false positive free zone
SZ Kiss, É Hosszu, J Tapolcai, L Rónyai, O Rottenstreich
IEEE Transactions on Network and Service Management, 2021
282021
Approximate counting of graphical realizations
PL Erdős, SZ Kiss, I Miklós, L Soukup
PloS one 10 (7), e0131300, 2015
252015
Partitions of the set of nonnegative integers with the same representation functions
SZ Kiss, C Sándor
Discrete Mathematics 340 (6), 1154-1161, 2017
132017
On minimal additive complements of integers
SZ Kiss, C Sándor, QH Yang
Journal of Combinatorial Theory, Series A 162, 344-353, 2019
112019
Generalization of a theorem of Erdős and Rényi on Sidon sequences
J Cilleruelo, SZ Kiss, IZ Ruzsa, C Vinuesa
Random Structures & Algorithms 37 (4), 455-464, 2010
112010
On Sidon sets which are asymptotic bases
S Kiss
Acta Mathematica Hungarica 128 (1-2), 46-58, 2010
112010
On additive complement of a finite set
SZ Kiss, E Rozgonyi, C Sándor
Journal of Number Theory 136, 195-203, 2014
92014
On Sidon sets which are asymptotic bases of order
SZ Kiss, E Rozgonyi, C Sándor
Functiones et Approximatio Commentarii Mathematici 51 (2), 393-413, 2014
72014
Counting and sampling SCJ small parsimony solutions
I Miklós, SZ Kiss, E Tannier
Theoretical Computer Science 552, 83-98, 2014
62014
Groups, partitions and representation functions
SZ Kiss, E Rozgonyi, C Sándor
Publicationes Mathematicae Debrecen 85, 425-433, 2014
62014
Constructing, sampling and counting graphical realizations of restricted degree sequences
PL Erdös, SZ Kiss, I Miklós, L Soukup
arXiv preprint arXiv:1301.7523, 2013
62013
On sampling SCJ rearrangement scenarios
ET S. Kiss, I. Miklos
Theoretical Computer Science 552, 83-98, 2014
5*2014
Sets with almost coinciding representation functions
CS S.Z.Kiss, E. Rozgonyi
Bulletin of the Australian Math. Soc. 89, 97-111, 2014
42014
On a regularity property of additive representation functions
S Kiss
Periodica Mathematica Hungarica 51 (2), 31-35, 2005
42005
On the structure of sets which have coinciding representation functions
SZ Kiss, C Sándor
arXiv preprint arXiv:1702.04499, 2017
32017
On the maximum values of the additive representation functions
SZ Kiss, C Sándor
International Journal of Number Theory 12 (04), 1055-1075, 2016
32016
On generalized Sidon sets which are asymptotic bases
SZ Kiss
Preprint, 2014
32014
On the k-th difference of an additive representation function
S Kiss
Studia Scientiarum Mathematicarum Hungarica 48 (1), 93-103, 2011
32011
Generalization of a theorem on additive representation functions
S Kiss
Annales Univ. Sci. Budapest. Eotvos, 48, 15-18, 2005
32005
Generalized asymptotic Sidon basis
SZ Kiss, C Sándor
Discrete Mathematics 344 (2), 112208, 2021
22021
The system can't perform the operation now. Try again later.
Articles 1–20